File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotics for a censored generalized linear model with unknown link function

TitleAsymptotics for a censored generalized linear model with unknown link function
Authors
KeywordsCentral Limit Theorem
Generalized Linear Model
Projection Pursuit Regression
Random Censorship
Unknown Link
Issue Date2007
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00440/index.htm
Citation
Probability Theory And Related Fields, 2007, v. 138 n. 1-2, p. 235-267 How to Cite?
AbstractFor censored response variable against projected co-variable, a generalized linear model with an unknown link function can cover almost all existing models under censorship. Its special cases include the accelerated failure time model with censored data. Such a model in the uncensored case is called the single-index model in econometrics. In this paper, we systematically study the asymptotic properties. We derive the central limit theorem and the law of the iterated logarithm for an estimator of the direction parameter. We also obtain the optimal convergence rate of an estimator of the unknown link function in the model. © 2006 Springer-Verlag.
Persistent Identifierhttp://hdl.handle.net/10722/172431
ISSN
2015 Impact Factor: 2.204
2015 SCImago Journal Rankings: 2.896
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Yen_US
dc.contributor.authorHe, Sen_US
dc.contributor.authorZhu, Len_US
dc.contributor.authorYuen, KCen_US
dc.date.accessioned2012-10-30T06:22:30Z-
dc.date.available2012-10-30T06:22:30Z-
dc.date.issued2007en_US
dc.identifier.citationProbability Theory And Related Fields, 2007, v. 138 n. 1-2, p. 235-267en_US
dc.identifier.issn0178-8051en_US
dc.identifier.urihttp://hdl.handle.net/10722/172431-
dc.description.abstractFor censored response variable against projected co-variable, a generalized linear model with an unknown link function can cover almost all existing models under censorship. Its special cases include the accelerated failure time model with censored data. Such a model in the uncensored case is called the single-index model in econometrics. In this paper, we systematically study the asymptotic properties. We derive the central limit theorem and the law of the iterated logarithm for an estimator of the direction parameter. We also obtain the optimal convergence rate of an estimator of the unknown link function in the model. © 2006 Springer-Verlag.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00440/index.htmen_US
dc.relation.ispartofProbability Theory and Related Fieldsen_US
dc.subjectCentral Limit Theoremen_US
dc.subjectGeneralized Linear Modelen_US
dc.subjectProjection Pursuit Regressionen_US
dc.subjectRandom Censorshipen_US
dc.subjectUnknown Linken_US
dc.titleAsymptotics for a censored generalized linear model with unknown link functionen_US
dc.typeArticleen_US
dc.identifier.emailYuen, KC: kcyuen@hku.hken_US
dc.identifier.authorityYuen, KC=rp00836en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s00440-006-0022-5en_US
dc.identifier.scopuseid_2-s2.0-33847663366en_US
dc.identifier.hkuros128006-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33847663366&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume138en_US
dc.identifier.issue1-2en_US
dc.identifier.spage235en_US
dc.identifier.epage267en_US
dc.identifier.eissn1432-2064-
dc.identifier.isiWOS:000245855500008-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridWang, Y=7601512296en_US
dc.identifier.scopusauthoridHe, S=7402691105en_US
dc.identifier.scopusauthoridZhu, L=7404201068en_US
dc.identifier.scopusauthoridYuen, KC=7202333703en_US
dc.identifier.citeulike1189917-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats